Join the 'Labetalol' group to help and get support from people like you.
We found 28 questions associated with the 'Labetalol' topic.
Posted 21 Jun 2012 by • 11 answers
... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. I do also take 3 other BP meds (micardis, clonidine and norvasc). I'd appreciate hearing from others who have experienced the same problem. Thank ...
Posted 12 Dec 2009 by • 2 answers
I have been on Labetalol for two days now and my doctor said that it should of worked immediately, but it hasn't. He perscribed me this medication for my SVT not for high blood pressure and because I am pregnant. Is anyone else taking this medicine for SVT? How long should it take to start ...
Posted 16 Mar 2013 by • 1 answer
Posted 19 Aug 2009 by • 1 answer
If I do any type of labor I get real tired real fast and if I am sitting behind my computer working I get sleepy and doze.
Posted 21 May 2014 by • 1 answer
... side effects? I am monitoring my BP and in the afternoons it is low! (113/71) 66YOM NO OTHER MEDS
Posted 12 Oct 2009 by • 1 answer
... the side affects and why does it decrease the effectiveness of the albuterol inhaler
Posted 18 Dec 2012 by • 1 answer
Posted 23 Nov 2013 by • 1 answer
i take labetalol and nifedical is it ok to take estroven
I take labetalol 100mg x2 a day they never delivered my meds today. So I have not taken any yet. I'm
Posted 9 Sep 2015 by • 1 answer
... starting to feel it. And I have my 200mg ones cuz she just switched me to a lower dose. I was wondering if I was able to cut them in half to make it 100mg I can't find anything on it
Posted 12 Dec 2009 by • 1 answer
I am 21 weeks pregnant and I have SVT but no high blood pressure. My doctor perscribed Labetalol 100. mg twice a day. Is that the safest drug to take with SVT or is there a safer one?
Posted 30 Aug 2010 by • 1 answer
Have been on labetalol for 2 weeks, for high blood pressure not controlled by other categories of hypertension meds, 100mg for a few days, then 200mg per day. I will need a higher dose for good enough BP, but I am concerned that the blurry vision might worsen. Thanks
Posted 5 Oct 2010 by • 1 answer
my civilian dr. prescribed labetalol 100mg twice a day but the VA. does not have them & sustituded carvedilol 6.25 mg . will that have the same effect as labetilol?
Posted 11 Jun 2013 by • 1 answer
I typically take 300 mg 2x daily, once in the morning, usually sometime between 7:30am-10:00am then again in the evening typically around 11pm (before bed). today I forgot and didn't take my morning dose until 4:30pm and now before bed I take another med (NSAID) and by habit I just realized I ...
Posted 1 Jan 2015 by • 1 answer
I checked my BP and it was HIGHER than before taking my first dose. I'm afraid to take the 2nd pill today. The reaction happened about 7 hours after taking my first pill. Really depressing I've tried so many Alpha, Beta and Calcium blockers and diuretics but experienced side-effects from ...
Posted 29 Mar 2017 by • 1 answer
Ibuprofen pm to be exact
Related Condition Support Groups
Related Drug Support Groups
Labetalol Patient Information at Drugs.com
- Labetalol Information for Consumers
- Labetalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Labetalol (detailed)